Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and chest pains? Phillipa

Posted by Cydnie on November 5, 2010, at 12:29:15

In reply to Re: Wellbutrin and chest pains? Cydnie, posted by Phillipa on November 4, 2010, at 19:54:05

Thanks Phillipa. My doc just told me to stop immediately. He told me that it rarely happens, and to about 3% of the population who take wellbutrin. That's me with side effects. So I'm off and looking for the next thing, but feeling, as likely most other people here, pretty desperately hopeless. I keep reading about tianeptine, and found a doc who prescribes it (I guess he buys it, and dispenses it) and costs, believe it or not, $1500 for a 2 hour consult! So, it would be more fun to go to France and buy it myself. Anyway, I looked for info last night on rapid antidepressants and found a lot about ketamine, but then also found something about estrogen, so I popped on my estrogen patch from when I was trying to get pregnant. Who knows, maybe it will help. I'm so desperate.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cydnie thread:968367
URL: http://www.dr-bob.org/babble/20101030/msgs/968615.html